# SDR SWAA2017051113680

- Difficulty date: April 29, 2017
- Submitted: May 11, 2017
- Operation: Air carrier
- Aircraft: N407WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29817
- Aircraft time: 56,126 hours, 32,716 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: D3798
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY EXIT LIGHT CONNECTOR BROKEN.  R & R THE CONNECTOR IAW SWPM & AMM.
